# SDR QXEA2014022000139

- Difficulty date: February 13, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 247-372
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK CORRODED BS 247,279 & 372.  BLENDED CORROSION IAW SRM 51-21-00-00-02.  BLENDS ARE WITHIN LIMITS IAW SRM 53-20-40-02-02.   EDDY CURRENT INSPECTION PERFORMED IAW NTM PART 6, 51-00-02.  NO DEFECTS NOTED.  APPLIED ALODINE TREATMENT TO AFFECTED AREA IAW SRM 51-21-10-02-01.
